Log in to save to my catalogue

Existence and uniqueness of Nash equilibrium in discontinuous Bertrand games: a complete characteriz...

Existence and uniqueness of Nash equilibrium in discontinuous Bertrand games: a complete characteriz...

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2822558059

Existence and uniqueness of Nash equilibrium in discontinuous Bertrand games: a complete characterization

About this item

Full title

Existence and uniqueness of Nash equilibrium in discontinuous Bertrand games: a complete characterization

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

Journal title

International journal of game theory, 2023-06, Vol.52 (2), p.569-586

Language

English

Formats

Publication information

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

More information

Scope and Contents

Contents

Since (Reny in Econometrica 67:1029–1056, 1999) a substantial body of research has considered what conditions are sufficient for the existence of a pure strategy Nash equilibrium in games with discontinuous payoffs. This work analyzes a general Bertrand game, with convex costs and an arbitrary sharing rule at price ties, in which tied payoffs may b...

Alternative Titles

Full title

Existence and uniqueness of Nash equilibrium in discontinuous Bertrand games: a complete characterization

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2822558059

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2822558059

Other Identifiers

ISSN

0020-7276

E-ISSN

1432-1270

DOI

10.1007/s00182-022-00830-3

How to access this item